Businesswoman, writer and wife of Ozzy Osbourne, Sharon Osbourne, shared her experience with the drug Ozempic in an interview with Piers Morgan.
• Read also: « I didn’t think it would be so difficult » : Quebecers deprived of Ozempic fear regaining lost weight
• Read also: Ozempic shortage makes diabetics fear the worst
• Read also: ozempic shortage : a new medicine arrives on the market
The one who led the group Black Sabbath explains that she recently stopped taking the drug.
He says that when he started taking it, for almost a month, he suffered from constant nausea.
“At first you feel nauseous,” explains M.me Osbourne. You don’t physically vomit, but you feel this sensation for three or four weeks. You are very thirsty and you don’t want to eat more. »
- Listen to the Dre Julie St-Pierre, lipidologist and pediatrician specializing in obesity and cardiovascular diseases, speaking with Richard Martineau via qub radius :
This lack of desire to eat is the reason why he does not advise young people to take this medication.
“You can’t put up with this forever,” he said. That’s why I keep saying that we should keep this product out of the reach of young people because they will go crazy with it, and that’s not good. »
Sharon Osbourne claims to have lost 42 pounds (19 kg) since she started taking the medication.
“I had no intention of losing all this weight and I’ll probably gain it back soon,” she says.
For her part, the daughter of Mme Osbourne, who was also present during the Piers Morgan interview, believes Ozempic had a positive effect on her mother.
“I saw what it did to my mother’s confidence and I can only speak for myself (…), but I think (the Ozempic) is worth it,” he mentions.
Ozempic, a medication initially intended for people with diabetes, has gained popularity in recent times for its attributes that mimic the hormone the body naturally produces to slow the passage of food through the stomach, which is said to help you feel full for longer.
However, many side effects have been reported when taking this medication.
CNN reports that the US Food and Drug Administration recently made a change to the drug’s label to indicate that it may cause intestinal obstruction in some people.